# SDR WRLA200120

- Difficulty date: November 20, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4083935902
- Condition: Failed
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS AILERON CONTROL PROBLEM.  AIRCRAFT RETURNED TO SNN WERE THE AILERON SYSTEM WAS CHECKED.  REMOVED AND REPLACED AILERON DEFLECTION ACTUATOR OUTBOARD.  FOLLOW PROCEDURE IAW MM 27-43-00 RTS TEST FCC 1/FCC 2 ALL PASSED.  OPS CHECK MM.  NO FAULTS.  (M)
